# SDR ASOA20100055

- Difficulty date: January 15, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 26,436 hours, 22,753 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FS 559 PRESSURE BULKHEAD WEB & CAP ANGLES FROM LBL27 TO RBL27, IAW REO 601R-53-41-260 REV D, STEPS 1 THRU 14.  C/W EC/TC REO 601R-53-41-260, IAW REO 601R-53-41-260 REV D. (CLOSED)
